# SDR DALA2018070404358

- Difficulty date: July 3, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 73,380 hours, 54,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ON NR 3 FLAP VANE IB SIDE UPPER SURFACE GOUGED.  REMOVED DAMAGED SKIN (7" X 7") AND ACCOMPLISHED PERMANENT REPAIR ON NR 3 FLAP VANE LEADING EDGE (16.5" X 12.1" DOUBLER) IAW SRM 57-03D PAR 11 AND FIGURE 11.
